An explicit basis for admissible inference rules in table modal logics of width 2

Описание

Тип публикации: статья из журнала

Год издания: 2009

Идентификатор DOI: 10.1007/s10469-009-9041-5

Ключевые слова: admissible inference rules; modal logic, Admissible inference rules, Modal logic

Аннотация: We construct an explicit finite basis for admissible inference rules in an arbitrary modal logic of width 2 extending the logic Grz.

Ссылки на полный текст

Издание

Журнал: ALGEBRA AND LOGIC

Выпуск журнала: Vol. 48, Is. 1

Номера страниц: 72-86

ISSN журнала: 00025232

Место издания: NEW YORK

Издатель: SPRINGER

Авторы

Вхождение в базы данных